0
2013
Impact Factor

Nguyen Tien Zung

UMR5219, Universite Toulouse 3, France
Institut de Mathematiques de Toulouse, Universite Toulouse III

Publications:

Zung N., Minh T.
Commuting Foliations
2013, vol. 18, no. 6, pp.  608-622
Abstract
The aim of this paper is to extend the notion of commutativity of vector fields to the category of singular foliations using Nambu structures, i.e., integrable multi-vector fields. We will classify the relationship between singular foliations and Nambu structures and show some basic results about commuting Nambu structures.
Keywords: commuting foliations, integrable differential forms, Nambu structures
Citation: Zung N., Minh T.,  Commuting Foliations, Regular and Chaotic Dynamics, 2013, vol. 18, no. 6, pp. 608-622
DOI:10.1134/S156035471306004X
Zung N.
Kolmogorov Condition near Hyperbolic Singularities of Integrable Hamiltonian Systems
2007, vol. 12, no. 6, pp.  680-688
Abstract
In this paper we show that, if an integrable Hamiltonian system admits a nondegenerate hyperbolic singularity then it will satisfy the Kolmogorov condegeneracy condition near that singularity (under a mild additional condition, which is trivial if the singularity contains a fixed point).
Keywords: integrable system, hyperbolic singularity, KAM theory, Kolmogorov condition
Citation: Zung N.,  Kolmogorov Condition near Hyperbolic Singularities of Integrable Hamiltonian Systems, Regular and Chaotic Dynamics, 2007, vol. 12, no. 6, pp. 680-688
DOI:10.1134/S156035470706010X

Back to the list